# SDR DXTA2023042184680

- Difficulty date: April 20, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N795QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20641
- Aircraft time: 7,064 hours, 4,141 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 1700407021
- Part serial: P136471
- Condition: Defective
- Location: Right
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

R ENGINE VIBRATION AMBER CAS: ON DECENT IN KAFW THRU FL340, GOT A VIBRATION  BROUGHT THROTTLES BACK, ONE AT A TIME & FELT RT ENG VIBRATING.  THE AMBER RT ENG VIBE CAS ILLUM.  RAN CHKLIST & LT IT AT IDLE ROUGHLY 10 MINS,  LATER RT ENG FLAMED OUT MESSAGE ILLUM. ALL ENG INDICATIONS NORMAL.  RT ENG ITT WENT UP JUST BEFORE FLAMEOUT. RAN INFLT ENG SHUTDOWN QRC & SECURED ENG.  REMOVED AND REPLACED THE ENGINE, COMPLIED WITH SERVICING, LEAK CHECKS & PERFORMANCE RUNS IAW AMM 71-00-01.  OPS TEST SATISFACTORY.
